# SDR GAIA99210

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 805 - DEN-SLC - AFTER TAKEOFF, THE LEFT GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  THE FLIGHT CREW ELECTED TO RETURN TO DEN.  AN UNEVENTFUL LANDING WAS MADE.  INSPECTION FOUND THE LEFT GEAR UPLOCK SWITCH SPACER BOLT AND NUT MISSING.  THE MISSING HARDWARE WAS REPLACED AND THE SYSTEM OPERATIONAL CHECK WAS PERFORMED PER THE DC-9 MM.  AIRCRAFT RETURNED TO SERVICE.  (M)
